Criteria for the Asymptotic Stability of Solutions of Dynamical Systems

  • K. G. Valeyev
  • I. A. Dzhalladova

Abstract

We present a new proof for criteria for the asymptotic stability of systems of difference and differential equations based on the properties of monotone operators in a semiordered space. We also establish necessary and sufficient conditions for the asymptotic stability of stochastic systems of differential and difference equations in the mean square.
Published
25.12.2000
How to Cite
Valeyev, K. G., and I. A. Dzhalladova. “Criteria for the Asymptotic Stability of Solutions of Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 12, Dec. 2000, pp. 1702-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4573.
Section
Short communications